# SDR P5CA2018072600159

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,917 hours, 3,680 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 2242101573
- Part serial: 3463001
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SURFACE NR 1 ENG NOSE COWL INNER BARREL FACE TO ENG VIEW NEAR 7 O'CLOCK. IAW AMM 71-11-004-002 AND AMM 71-11-01-404-005 REV124 REPLACE NR 1 ENG INLET COWL.
